adipex & weight loss
Sep 21, 2005
Response from Dr. Young
Thanks for your post.
I'm not a big fan of Adipex (phentermine) because of the risks of some pretty serious toxicities (pulmonary hypertension). That said, I'm not aware of any drug-drug interactions that make this otherwise dangerous.
Before starting, please discuss your wieght control issues with your doctor, case manager or dietitian.
Good luck, thanks for posting. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Handjob Sign Of HIV AIDS
- Rash After Blowjob Worried I Have HIV
- Vomiting After Rimming Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Steroids Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.